Relaxed Hyperelastic Curves on a Non-Degenerate Surface


Ozkan G. , YÜCESAN A.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.11, no.4, pp.1241-1250, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.1007/s00009-013-0364-z
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1241-1250

Abstract

We study the variational problem belonging to a relaxed hyperelastic curve for non-null curve on a non-degenerate surface in Minkowski three-space . Firstly, we derive the intrinsic equations for a relaxed hyperelastic curve and we give the necessary condition for being relaxed hyperelastic curve of any non-null geodesic on the surface in . Then, we examine this formulation on non-null geodesics of pseudo-plane, pseudo-sphere , hyperbolic space and pseudo-cylinder C-1(2)(r).